On secant spaces to projective curves

E. Ballico

Compositio Mathematica (1993)

  • Volume: 85, Issue: 3, page 311-313
  • ISSN: 0010-437X

How to cite


Ballico, E.. "On secant spaces to projective curves." Compositio Mathematica 85.3 (1993): 311-313. <http://eudml.org/doc/90202>.

author = {Ballico, E.},
journal = {Compositio Mathematica},
keywords = {connected curve; linear system; divisors},
language = {eng},
number = {3},
pages = {311-313},
publisher = {Kluwer Academic Publishers},
title = {On secant spaces to projective curves},
url = {http://eudml.org/doc/90202},
volume = {85},
year = {1993},

AU - Ballico, E.
TI - On secant spaces to projective curves
JO - Compositio Mathematica
PY - 1993
PB - Kluwer Academic Publishers
VL - 85
IS - 3
SP - 311
EP - 313
LA - eng
KW - connected curve; linear system; divisors
UR - http://eudml.org/doc/90202
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.